advertisement
Question
Posted by: zee | 2008/07/16

ongoing bleeding

i recently went to a doctor for contraceptive injection. I started bleeding from Friday till this day, shud I be worried?
What can I do stop this bleeding?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a common side effect. Wait a while for your body to adjust to the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement